Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
dj1979
Guru

Reged: 03/02/06
Posts: 276
Loc: rural upstate NY
NAUSEA!!!!
      #235865 - 01/29/08 03:48 PM

I started on Combivir and Sustiva on Saturday, because my CD4 had fallen to 222. I feel nauseous all the time - just kind of queasy. Anyone have any ideas how to deal with this? I'm picking up a prescription for Phenergan, but wondered if anyone has any other ideas that might work.

Thanks!


Post Extras: Remind Me!   Notify Moderator  
slitter028
Member

Reged: 10/16/07
Posts: 16
Loc: Carrollton, Kentucky
Re: NAUSEA!!!! new
      #237436 - 03/13/08 06:09 AM

I've been on Combivir (well, actually Trizivir), but have never taken Sustiva. Phenergan will help with the nausea, Compazine works well also. Try eating a little something with your meds and just as a thought...if u smoke weed...that helps me the most....if it wasn't for marijuana i wouldn't have any appetite, or be able to keep any pills down for that matter....That is what helps me the most...I still take phenergan 25mg q12hrs, but the weed works best..
Good luck
Ray

--------------------
Best of luck...Remember, EVERY PILL, EVERY DAY
Ray

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4052

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3